My Holdings   Activate Remote Access

Equivariant Homotopy and Cohomology Theory

About this Title

J. P. May, University of Chicago, Chicago, IL, Michael Cole, Gustavo R Comezana, Steven R Costenoble, Anthony D Elmendorf, John P Greenlees, L G Lewis, Robert J Piacenza, Georgia Triantafillou and Stefan Waner

Publication: CBMS Regional Conference Series in Mathematics
Publication Year: 1996; Volume 91
ISBNs: 978-0-8218-0319-6 (print); 978-1-4704-2451-0 (online)
MathSciNet review: MR1413302
MSC: Primary 55P91; Secondary 18G99, 55N91, 55U35

Read more about this volume

View other years and volumes:

Table of Contents

Front/Back Matter


View full volume PDF